# SDR YENA2020020390096

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 27,859 hours, 8,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 837499
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,433 hours, 2,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1710, PAP-FLL. EMERGENCY POWER SUPPLY UNIT (10WL) (FWD) BATTERY FAIL TEST; REMOVED AND REPLACED (10WL) EMRGENCY POWER SUPLY UNIT BATTERY PER AMM 33-57-38. OPS CHECK GOOD AT THIS TIME.
